# SDR DALA2023082306855

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 87,545 hours, 11,545 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DURING LIGHTNIG STRIKE INSP FOUND DAMAGE RIVET ON STRINGER L11 4 " AFT OF FR40, PER A330 SRM 53-31-11-300-012 FIG 1. CORRECTIVE ACTION: BLENDED DAMAGED AREA, INSPECTED AREA. FOUND TO BE WITH IN LIMITS, PER SRM 53-31-11, INTALLED TEMPORARY FASTENER PER A330 SRM 53-31-11-300-003. (2924256)
